Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recurring hemorrhoids. Taking lisinopril medication. Hemorrhoids due to medication?

I am an African-American female, 48 years old, 5 10 , 150 lbs. Doc prescribed 10mg Lisinopril last November May 2012, I started getting recurring hemmoriods. I ve tried everything and they won t go away :-( I have an appointment with a G.I. doc in two weeks. Is there a connection with the Lisinopril and the hemmoriods??? I m starting to get depressed dealing with this on a daily basis. Thanks!!
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi... there is no connection with lisinopril and hemorrhoids.. it is mostly due to life style like straining while passing stools, constipation due to lack of proper toilet training, etc.. first what you've to do is life style modifications.. you also have to rule out other causes of hemorrhoids like liver diseases..

Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor